# SDR USAA001540

- Difficulty date: September 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CORRODED 2 INCHES BY 4 INCHES, STATION 312 TO STATION 344, LBL 60.  INSTALLED NEW ANGLE PER RM 51-10-2.  (M)
